Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

30 year old suffering from leg pain. Difficulty in standing. Episode of no leg movements. What is the reason?

Dear Doctor, i am suffering from lot of pains in my both legs... last night, i feel like that there is no blood flow in my legs.. when i try to stand up.. i felt down.. I am just 30 years old... My wife cried to see me like this... After 1 hour.. everything goes normal... the same thing was happened two days back.... the moments when i felt down.. i was not able to do any kind of legs moments... I request you to suggest which kind of problem/diease can cause this.. and what is the solution... Thanks
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Ankur,

Your symptoms are concerning and it cannot be neglected.

Please get a Doppler blood flow study of both the lower limbs to check for the blood flow. There is a possibility of Deep Vein Thrombosis in you.

If you are a smoker, then you must completely stop it.

You need to go on treatment for this condition if the cause is confirmed.

A low calcium level is another cause. Get your serum calcium level tested.

Hope this helps.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor